MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11
Lot Number 0036025798
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 09/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that atrial fibrillation occurred.It was reported that a farawave catheter was selected for a pulse field ablation (pfa) to treat a paroxysmal atrial fibrillation (paf).Post procedure, atrial fibrillation occurred.Electrical cardioversion was performed, and the patient's condition improved.The event was reported to be related to an exacerbation of the patient's pre-existing atrial fibrillation (af).Product return is not expected as it was discarded.It was informed that the patient's condition has improved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to section g2 report source.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Investigation summary: with all the available information, boston scientific is unable to atrial fibrillation.The device was discarded; therefore, a technical analysis of the complaint device could not be completed.Device history record (dhr) review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Risk review: a risk review performed for farawave device confirmed atrial fibrillation is a known event defined in the product risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of adverse event related to patient condition and supporting evidence that came to this conclusion.The patient had pre-existing paroxysmal atrial fibrillation, and the post-procedural atrial fibrillation was reported to be related to an exacerbation of the patient pre-existing condition.Electrical cardioversion was performed, after which the patients condition improved.There is no evidence of device malfunction or unintended device performance, and based on the available information, a definitive cause for the event could not be established.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50156522
Report Number2124215-2026-42121
Device Sequence Number10708631
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148(17)270310(10)36025798
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0036025798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/11/2026
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown
Patient Weight116 LB